uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Finite difference schemes for linear stochastic integro-differential equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Univ Southern Calif, Los Angeles, CA 90089 USA..
2016 (English)In: Stochastic Processes and their Applications, ISSN 0304-4149, E-ISSN 1879-209X, Vol. 126, no 10, 3202-3234 p.Article in journal (Refereed) Published
Abstract [en]

We study the rate of convergence of an explicit and an implicit explicit finite difference scheme for linear stochastic integro-differential equations of parabolic type arising in non-linear filtering of jump diffusion processes. We show that the rate is of order one in space and order one-half in time.

Place, publisher, year, edition, pages
2016. Vol. 126, no 10, 3202-3234 p.
Keyword [en]
Stochastic integro-differential equations, Finite differences, Levy processes
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-305317DOI: 10.1016/j.spa.2016.04.025ISI: 000383814100013OAI: oai:DiVA.org:uu-305317DiVA: diva2:1037756
Available from: 2016-10-18 Created: 2016-10-14 Last updated: 2016-10-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Dareiotis, Konstantinos
By organisation
Analysis and Probability Theory
In the same journal
Stochastic Processes and their Applications
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 42 hits
ReferencesLink to record
Permanent link

Direct link